# SDR UALA2011083104673

- Difficulty date: August 31, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 63,305 hours, 9,094 cycles
- Engine: Pwa PW40903
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FOUND ON ARRIVAL, FWD CARGO DOOR LOWER AFT CORNER DAMAGED APPROX 6 INCHES FWD OF AFT EDGE AND DENTED APPROX 4 INCHES WIDE.  ACP HFEC OF DENT NO CRACKS FOUND AT THIS TIME.  AFTER STRAIGHTENING DENT CRACK WAS FOUND DURING EDDY CURRENT.  SUSPECTED CRACK TURNED OUT TO BE A RIVET FOR SEAL RETAINER.  REINSPECTED WITH HFEC REF NDT.REPAIRED REF SRM, REPAIR 17, PARA 4B.
